Points whose coordinates are logarithms of algebraic numbers on algebraic varieties

Damien Roy Département de mathématiques, Université d'Ottawa

TBD mathscidoc:1701.331809

Acta Mathematica, 175, (1), 49-73, 1993.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 267 downloads ] [ 0 comments ]
@inproceedings{damien1993points,
  title={Points whose coordinates are logarithms of algebraic numbers on algebraic varieties},
  author={Damien Roy},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325030611518},
  booktitle={Acta Mathematica},
  volume={175},
  number={1},
  pages={49-73},
  year={1993},
}
Damien Roy. Points whose coordinates are logarithms of algebraic numbers on algebraic varieties. 1993. Vol. 175. In Acta Mathematica. pp.49-73. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325030611518.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved